Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 45, NWS Melbourne, FL

June 23, 2020Brevard County, Indian River County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 23, 2020, 8:28 PM EDT for Brevard County, Indian River County, Florida. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2020, 8:28 PM EDT (00:28 UTC)
Expired
Jun 23, 2020, 9:30 PM EDT
In force
62 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Brevard County, FL, Indian River County, FL

The radar

The Melbourne radar (KMLB), 47 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 0.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2020-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 772 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2020-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
772 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1173 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

774 
WUUS52 KMLB 240028
SVRMLB
FLC009-061-240130-
/O.NEW.KMLB.SV.W.0045.200624T0028Z-200624T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
828 PM EDT Tue Jun 23 2020

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Indian River County in east central Florida...
  Southeastern Brevard County in east central Florida...

* Until 930 PM EDT.

* At 828 PM EDT, severe thunderstorms were located along a line
  extending from Grant-Valkaria to 6 miles southeast of Blue Cypress
  Lake, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Sebastian, Vero Beach, Fellsmere, Indian River Shores and Vero
  Beach South.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2756 8030 2756 8076 2764 8077 2796 8060
      2796 8046
TIME...MOT...LOC 0028Z 317DEG 17KT 2797 8055 2766 8069 

HAIL...0.88IN
WIND...60MPH
 
$$

KN
2 follow-up statements
017 
WWUS52 KMLB 240053
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
853 PM EDT Tue Jun 23 2020

FLC009-240101-
/O.CAN.KMLB.SV.W.0045.000000T0000Z-200624T0130Z/
Brevard FL-
853 PM EDT Tue Jun 23 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BREVARD COUNTY IS
CANCELLED...

The storms which prompted the warning have has weakened. Therefore, 
the warning has been cancelled.

LAT...LON 2756 8030 2757 8069 2769 8066 2782 8062
      2782 8051 2783 8051 2783 8044
TIME...MOT...LOC 0051Z 317DEG 17KT 2789 8047 2758 8061 

$$

FLC061-240130-
/O.CON.KMLB.SV.W.0045.000000T0000Z-200624T0130Z/
Indian River FL-
853 PM EDT Tue Jun 23 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR CENTRAL INDIAN RIVER COUNTY...

At 851 PM EDT, a severe thunderstorm was located along a line 
extending from north of Fellsmere to 8 miles southwest of Pointe 
West, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sebastian, Vero Beach, Fellsmere, Indian River Shores and Vero Beach
South.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2756 8030 2757 8069 2769 8066 2782 8062
      2782 8051 2783 8051 2783 8044
TIME...MOT...LOC 0051Z 317DEG 17KT 2789 8047 2758 8061 

HAIL...0.75IN
WIND...60MPH
 
$$

KN
013 
WWUS52 KMLB 240127
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
927 PM EDT Tue Jun 23 2020

FLC061-240137-
/O.EXP.KMLB.SV.W.0045.000000T0000Z-200624T0130Z/
Indian River FL-
927 PM EDT Tue Jun 23 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL INDIAN RIVER COUNTY
WILL EXPIRE AT 930 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty 
winds are still possible with these thunderstorms as they exit the 
coast.

LAT...LON 2756 8030 2757 8069 2769 8066 2782 8062
      2782 8051 2783 8051 2783 8044
TIME...MOT...LOC 0127Z 317DEG 17KT 2778 8035 2747 8049 

$$

KN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:04 PM EDT, 5 hours 24 minutes earlier.

Area forecast discussion, Jun 23, 3:04 PM EDT, 5 hours 24 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
304 PM EDT Tue Jun 23 2020

.DISCUSSION...

...Scattered to Numerous Storms this Afternoon/Evening, a Few
Possibly Severe...

...Heat Index Values of 100 to 105 Degrees Continue Wednesday and
Thursday...

...A Moderate Rip Current Threat will exist At Beaches thru the end
of the Workweek...

Current-Tonight...The low-level Atlantic ridge axis currently
resides over south FL. Warm and humid conditions today with heat
indices approaching 100-105F across much of the area. The 15Z KXMR
sounding came in with a PWAT of 1.65 inches and a cool 500 mb temp
of -8.6C. The 915 MHZ Cape wind profilers continue to show a deep
SW/WSW flow (10-15 kts) above the surface through 10.0 Kft. PWATs
average roughly 1.70-2.00 inches areawide. We are seeing a more
active WCSB today with scattered convection north of I-4. The ECSB
has only made it north to Sebastian Inlet as the westerly flow has
been too strong northward, thus far. We should eventually see some
ISOLD showers/storms along the ECSB. Expect an increase in coverage
and intensity through afternoon and early evening, especially when
the WCSB convection meets the ECSB southward and along the coast. We
remain in a Marginal threat for severe weather by the Storms
Prediction Center.

An earlier start to storms northward also means an earlier end to
activity. Storm motion remains westerly (10-15 mph). Evening
convection will likely favor Brevard-Osceola southward to across
Okeechobee County and the Treasure Coast. Storm impacts remain
torrential downpours leading to ponding of water on roadways with
some nuisance minor flooding possible, frequent cloud to ground
lightning, downburst winds of 45 to 55 mph locally, and perhaps
isolated coin-size hail. An isolated severe storm or two with winds
to 60 mph and quarter-size hail cannot be ruled out.

Activity will diminish through mid-late evening southward and along
the east coast with warm and muggy conditions as eventual low temps
fall into the L-M70s across ECFL.

Previous Extended Forecast Discussion...

Wednesday-Saturday...Mid to end of week pattern continues to show
the Atlantic mid level ridge building northward across Florida and
the adjacent eastern GOMEX and Bahamas as a broad trough over the
northern tier of the U.S. lifts north into Canada. During that time
frame, the surface ridge axis will slowly ease northward from near
Lake Okeechobee to around Cape Canaveral. Scattered POPs indicated
through the period with subtle variations in mean moisture dictating
the diurnal convective coverage pattern, which will be slightly
higher inland (40-50pct) than near the coast (30-40pct).

Warming due to building ridge aloft should allow temps to rise a few
above normal, with maxes around 88-92F along the coast, M90s inland
(a few spots reaching 96-97F). Mins in the L-M70s most areas. Max
heat index readings 100-105F for the next few days.

Sunday-Tuesday...Mid level ridge over Florida shifts west across the
GOMEX and into TX early next week. This allows troughing to develop
over the eastern CONUS and western Atlantic, leading to mid level
height falls across Florida by Tue. This in turn allows a low level
trough to develop and sag into the SE CONUS, pushing the ridge back
southward, with winds then veering to S-SW by that time. While this
might favor a subtle increase in POPs early next week, prefer to cap
off numbers at 50, closer to climo, given the uncertainty in even
subtle changes like this out at days 6-8. This yields a forecast of
near climo temps/POPs to start off next week.

&&

.AVIATION...A little stronger westerly flow is bringing SHRA/TSRA
into EC FL quicker than previous days. East coast sea breeze is also
slower to develop but will produce a SE wind shift at
MLB/VRB/FPR/SUA by 1930Z. Sea breeze is less likely to develop at
DAB where SW flow should dominate. Little change to TEMPO groups
with most activity ending by 01Z. Potential for thunderstorm wind
gusts greater than 35 knots. On Wed, W/SW flow looks weaker so sea
breeze should develop at coastal terminals btwn 16Z-18Z. Will
indicate that in the next (00Z) TAF issuance.

&&

.MARINE...The Atlantic ridge axis is across south FL. Favorable
small craft boating conditions outside of afternoon and evening
showers/storms. Seas around 2 ft near shore and 3 ft well offshore.
Sea breeze having a hard time initiating with the stronger WRLY
flow, but may not across Volusia County where WCSB driven convection
is now moving off the coast. Onshore winds where the sea breeze has
developed will gradually become offshore again this evening and
overnight. ISOLD aftn storms still forecast near the Space/Treasure
coasts this afternoon. A better chance here will be when the WCSB
and its associated showers/storms meet the ECSB near the east coast
later in the afternoon and early evening. Some storms could be
strong to severe as they push offshore.

Inland lakes are not immune from the effects of strong storms and
hazardous boating conditions can quickly develop over lakes with
gusty winds and frequent lightning. Be prepared to seek safe harbor
well before a storm approaches your area. Winds/seas locally higher
invof storms.

Previous Extended Marine Forecast Discussion...

Wednesday-Saturday...Coastal waters forecast remains largely benign
through the end of the week, due to Atlantic Ridge axis remaining
over the southern and central CWA. Strong offshore moving storms
will be a concern again on Wednesday, especially from around the
Cape northward. Thereafter this will become less of a concern as the
building ridge will weaken offshore steering flow. Winds remain
mainly SW 10-15kt Wed-Thu, then back more southerly at 10kt or less
Fri-Sat. Seas 2-3ft.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  73  93  73  94 /  20  30  10  30
MCO  75  95  75  96 /  20  40  10  40
MLB  73  92  75  91 /  30  30  30  30
VRB  73  93  74  92 /  30  30  20  30
LEE  75  94  75  97 /  10  40  10  40
SFB  76  96  76  97 /  20  40  10  30
ORL  77  95  77  96 /  20  40  10  40
FPR  73  93  74  92 /  30  30  20  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

ALL FORECAST GRIDS...Sedlock
RADAR....Leahy
AVIATION...Kelly
Hazardous weather outlook, Jun 23, 8:16 PM EDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
816 PM EDT Tue Jun 23 2020

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-240700-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
816 PM EDT Tue Jun 23 2020

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.THUNDERSTORM IMPACT...
Scattered thunderstorms maintain strength as outflow boundaries
and the sea breeze interact from Brevard County south to the
Treasure Coast and inland to the Kissimmee River. While storms are
generally diminishing in coverage, a few storms are still capable
of producing wind gusts over 50 mph, heavy downpours and frequent
lightning strikes. Storms will move to the east and over the
Atlantic waters at 20 mph through the late evening.

.FLOOD IMPACT...
Torrential downpours this evening from southern Brevard County
south will be capable of producing up to 3 inches of rain in a
short period of time. This will lead to ponding of water on
roadways and possible road closures through late evening.

.MARINE THUNDERSTORM GUST IMPACT...
Strong thunderstorms will quickly move offshore over the open
Atlantic waters south of Cape Canaveral tonight. Storms may
produce wind gusts of 30 to 35 kts with frequent lightning
strikes. Mariners should seek safe harbor when storms threaten.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.Scattered
lightning storms are expected each afternoon and early evening
through the remainder of this week and the weekend. Frequent
lightning strikes, torrential downpours, small hail, and gusty
winds are the main threats with any stronger storms which will
develop. A couple of severe storms are also possible in the
afternoon hours on Wednesday and Thursday.

The rip current risk will be moderate at area beaches through the
end of the week.

.SPOTTER INFORMATION STATEMENT...
Spotters are requested to monitor the weather and self activate
if needed.

Smith

In the hours before

Special weather statement, Jun 23, 6:20 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Melbourne FL
620 PM EDT Tue Jun 23 2020

FLZ047-147-232300-
Southern Brevard County FL-Northern Brevard County FL-
620 PM EDT Tue Jun 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BREVARD COUNTY UNTIL 700
PM EDT...

At 619 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Port Canaveral to near Patrick
Air Force Base. Additional development of thunderstorms is expected
from Rockledge southward to West Melbourne through 7 pm. General
movement will be southeast at 15 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Palm Bay, Melbourne, Rockledge, Cocoa and Cocoa Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2798 8051 2801 8087 2811 8086 2819 8081
      2842 8077 2840 8060 2841 8056 2835 8057
      2833 8059
TIME...MOT...LOC 2219Z 296DEG 14KT 2844 8044 2828 8060

KN
Special weather statement, Jun 23, 6:46 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Melbourne FL
646 PM EDT Tue Jun 23 2020

FLZ058-059-064-232330-
St. Lucie FL-Okeechobee FL-Martin FL-
646 PM EDT Tue Jun 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ST. LUCIE...
SOUTHEASTERN OKEECHOBEE AND NORTHWESTERN MARTIN COUNTIES UNTIL 730 PM
EDT...

At 645 PM EDT, Doppler radar was tracking strong thunderstorms near
Four Seasons Estates and another storm approaching Taylor Creek,
moving east at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Treasure Island, Okeechobee, Four Seasons Estates, Tradition and
Taylor Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2713 8068 2716 8071 2721 8079 2720 8083
      2714 8087 2717 8088 2716 8089 2717 8091
      2719 8091 2720 8094 2722 8095 2722 8097
      2740 8085 2737 8037 2711 8042
TIME...MOT...LOC 2245Z 284DEG 19KT 2733 8077

KN
Special weather statement, Jun 23, 7:00 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Melbourne FL
700 PM EDT Tue Jun 23 2020

FLZ047-053-240000-
Southern Brevard County FL-Osceola FL-
700 PM EDT Tue Jun 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BREVARD AND NORTHEASTERN
OSCEOLA COUNTIES UNTIL 800 PM EDT...

At 658 PM EDT, Doppler radar was tracking strong thunderstorms over
Melbourne, moving southeast at 15 mph. Additional development of
thunderstorms is expected over central-west Osceola and southern
Brevard through 8 pm. General movement will be east at 20 mph

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Palm Bay, Melbourne, Satellite Beach, Malabar and Indialantic.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2783 8048 2785 8049 2783 8050 2783 8113
      2833 8127 2834 8089 2823 8079 2826 8059
      2812 8054 2784 8042
TIME...MOT...LOC 2259Z 319DEG 11KT 2813 8063

KN
Local storm report, Jun 23, 7:40 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
740 PM EDT TUE JUN 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND GST     MELBOURNE AIRPORT       28.10N 80.64W
06/23/2020  M58 MPH          BREVARD            FL   ASOS

            KMLB ASOS MEASURES WIND GUST OF 50KT/58MPH FROM NNE

&&

JRS
Special weather statement, Jun 23, 7:56 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Melbourne FL
756 PM EDT Tue Jun 23 2020

FLZ047-240030-
Southern Brevard County FL-
756 PM EDT Tue Jun 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BREVARD COUNTY UNTIL
830 PM EDT...

At 755 PM EDT, Doppler radar was tracking a strong thunderstorm over
Indialantic, moving east at 10 mph.

Wind gusts of 40 to 50 mph will be possible with this storm as it
approaches Indian Harbour Beach southward to Melbourne Beach.

Locations impacted include...
Palm Bay, Melbourne, Satellite Beach, Malabar and Indialantic.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2788 8044 2793 8073 2820 8072 2822 8057
      2815 8055 2812 8054 2808 8052
TIME...MOT...LOC 2355Z 271DEG 9KT 2811 8058

KN
Special weather statement, Jun 23, 8:17 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Melbourne FL
817 PM EDT Tue Jun 23 2020

FLZ047-054-240100-
Southern Brevard County FL-Indian River FL-
817 PM EDT Tue Jun 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR INDIAN RIVER AND SOUTHEASTERN
BREVARD COUNTIES UNTIL 900 PM EDT...

At 817 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Malabar to near Blue Cypress Lake.
Movement was southeast at 20 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Palm Bay, Sebastian, Vero Beach, Fellsmere and Indian River Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2757 8074 2762 8078 2764 8078 2764 8080
      2767 8082 2805 8060 2805 8050 2778 8037
      2755 8027
TIME...MOT...LOC 0017Z 301DEG 17KT 2801 8054 2774 8072

KN

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:08 PM EDTSpecial Marine WarningMLB56 min
Jun 23, 8:17 PM EDTSpecial Weather StatementMLBIndian River43 min
Jun 23, 8:43 PM EDTSpecial Weather StatementMLBMartin47 min
Jun 23, 8:59 PM EDTSpecial Marine WarningMLB61 min
Jun 23, 8:59 PM EDTSevere Thunderstorm WarningMLBMartin31 min
Jun 23, 9:18 PM EDTSevere Thunderstorm WarningMLBMartin, Saint Lucie28 min
Jun 23, 9:36 PM EDTSpecial Marine WarningMLB54 min
Jun 23, 10:08 PM EDTSpecial Weather StatementMLBSaint Lucie37 min
Jun 24, 6:13 PM EDTSpecial Weather StatementMLBVolusia47 min
Jun 24, 6:36 PM EDTSpecial Weather StatementMLBFlagler39 min
Jun 24, 7:09 PM EDTSpecial Weather StatementMLBVolusia36 min
Jun 24, 7:15 PM EDTSpecial Marine WarningMLB60 min
Jun 24, 7:36 PM EDTSpecial Weather StatementMLBFlagler24 min
Jun 24, 7:48 PM EDTSpecial Weather StatementMLBOrange, Seminole42 min
Jun 24, 7:54 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola41 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.